MathSciNet Relay Station
MathSciNet bibliographic data
MR1707190 35J65
Atallah, Amel Problème de Dirichlet pour une équation de Monge-Ampère réelle elliptique dégénérée en dimension $n$. (French) [Dirichlet problem for an $n$-dimensional degenerate elliptic real Monge-Ampère equation] Trans. Amer. Math. Soc. 352 (2000), no. 6, 2701–2721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement